ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Альтернативные определения бесконечномерных гомотопических групп подмножеств гильбеотова пространства

Мирзаханян, Э. А. and Мирзаханян, Н. Э. (2007) Альтернативные определения бесконечномерных гомотопических групп подмножеств гильбеотова пространства. ՀՀ ԳԱԱ Զեկույցներ, 107 (4). pp. 309-315. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
2392Kb

Item Type:Article
Additional Information:Հիլբերտյան տարածության ենթաբազմությունների անվերջ չափականության հոմոտոպիական խմբերի ալտերնատիվ սահմանումներ / Է. Ա. Միրզախանյան, Ն. Է. Միրզախանյան։ Alternative definitions of infinite-dimensional homotopic groups of subsets of hilbert space / E. A. Mizakhanian, N. E. Mizakhanian.
Uncontrolled Keywords:альтернативные бесконечномерные топологии, гильбертово пространство, конечный дефект, изоморфизм
Subjects:Q Science > QA Mathematics
ID Code:4138
Deposited By:NAS Reports
Deposited On:08 Nov 2012 13:05
Last Modified:13 Mar 2014 08:16

Repository Staff Only: item control page